# SDR JJBA20160816012

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,561 hours, 48,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 2708
- Condition: Discharged
- Location: Cabin
- Part time: 740 hours, 824 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER MAIN CABIN DOOR NOT ILLUMINATING.  R & R EMERGENCY BATTERIES OPS CK SAT NO DEFECTS NOTED AT THIS TIME.  ADDITIONAL BATTERIES REMOVED PN 61-0478-9, SN L-121, T/T 7033.75 T/C 8196; PN 61-0478-11, SN H133, T/T 40044.73, T/C 53849, 9802262 T/T 1074.45, T/C 1191, H129 T/T 41947.37, T/C 56964.
